Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Usiong benzoyl peroxide for acne from long. Can i change to Vichys normaderm?

Hi doctor I am suffering from moderate acne from last 5 6 years. From last 2 years i have been using this benzoyl peroxide acne kit Proactiv. And i was satisfied with the results. Now from last 1 month my skin is breaking out badly. Just to try i used Vichys normaderm tri active imperfection cream. And after that my skin got worse. i got pimples everywhere on my face. Used it for a week. And now i am again using Proactiv. Even though it is healing the pimples but its very slow. Plus im getting new pimples everyday now. Pls help me. Im confused about what i should use and what i should not
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Misbah,
Firstly I would advice you to stop using Vichy and proactive products. Though they are good but response to these creams can vary from person to person. To treat acne, use a mild salicylic acid face wash and a water based moisturiser. If you are having comedones, get them extracted. Also visit a dermatologist, to get your skin analysed so that an oral antibiotic or oral isotretinoin can be started along with anti acne creams. Once your skin is better with medication, you can switch over to either of the products you have been using as maintenance(proactive or Vichy).Hope that solves your query. Take care.
Answered: Thu, 10 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor